# SDR ASOA20120828071

- Difficulty date: August 28, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N14188
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500929
- Aircraft time: 19,634 hours, 11,257 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 25,957 hours, 14,493 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN CABIN DURING CLIMBOUT WHEN ENGINE BLEED 1 SELECTED.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED NR 1 ENGINE, OPS CHECKS WERE GOOD.
